MathSciNet Relay Station
MathSciNet bibliographic data
MR1039466 35Qxx (58G20 76D05)
Borchers, Wolfgang; Sohr, Hermann On the equations ${\rm rot}\,{\bf v}={\bf g}$ and ${\rm div}\,{\bf u}=f$ with zero boundary conditions. Hokkaido Math. J. 19 (1990), no. 1, 67–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement